Inderal LA Overdose

It's important to seek immediate medical attention if you believe you have taken an overdose of Inderal LA. Possible symptoms include abnormal heart rhythms, extremely low blood pressure, and a decrease in breathing. Pumping the stomach is a common treatment option for a recent overdose. But if the medication has already been absorbed into the body, a healthcare provider will usually treat the symptoms that occur as a result.

Inderal LA Overdose: An Overview

Inderal® LA (propranolol hydrochloride sustained-release) is a prescription medication that is used to treat a number of conditions. Some of these uses include:
 
 
Inderal LA may also be used for other reasons, such as treating hypertrophic subaortic stenosis, an essential tremor, or pheochromocytoma.
 
As with other medicines, it is possible to take too much Inderal LA. Overdose effects will vary, depending on a number of factors, including how much Inderal LA is taken and whether it is taken with any other medicines, alcohol, and/or drugs.
 
If you happen to take too much Inderal LA, seek immediate medical attention.
 

Symptoms of an Overdose With Inderal LA

When someone overdoses on Inderal LA, the symptoms can vary. Possible symptoms include:
 
  • Tiredness
  • A decrease in breathing
  • Wheezing
  • Extremely low blood pressure
  • A severe decrease in heart rate (bradycardia)
  • Low blood sugar (hypoglycemia)
  • Abnormal heart rhythms
  • Congestive heart failure
  • Loss of life.
     
Know the Signs - Concussion Safety

Inderal LA Drug Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.